# SDR 98ZZZX2866

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154GA
- Make and model: Beech 1900C
- Aircraft serial: UB25
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA/TPA - FLT 9440 - NOSE GEAR INDICATOR DID NOT ILLUMINATE WHEN GEAR WAS SELECTED DOWN.  AIRCRAFT LANDED SAFELY AND WAS FERRIED TO MIA.  ADJUSTED NOSE GEAR DOWNLOCK SWITCH. (X)
